# SDR MTNA0102601200001

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 24,705 hours, 28,222 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING OF FLIGHT 7369 DHN-MEM THE PILOT HAD NO BRAKES.  AFTER THE PILOT TAXIED THE AIRCRAFT TO THE RAMP THE MECHANIC TROUBLESHOOT THE SYSTEM, PERFORMED OPS CHECK OF THE PROX SWITCH ELECTRIC UNIT IAW ATR42 MM JIC 32-61-83OPT10000.  PERFORMED NORMAL BRAKING OPERATIONAL TEST IAW ATR 42 JIC 32-42-00 OPT10000.  TAXIED AIRCRAFT TO CHECK STEERING AND BRAKING SYSTEM OF AIRCRAFT IAW MAC ATR 42 72 MAINTENANCE ENGINE RUN AND TAXI CHECK LIST.  ALSO INSTALLED NEW RELAY AT FIN 27GB FOR PRECAUTIONARY REASONS IAW ATR 42 SPM 20-45-50.  THE SYSTEM CHECK GOOD AND THE AIRCRAFT WAS RETURN TO SERVICE.
